# SDR AALA20030037

- Difficulty date: January 8, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 854 - EN ROUTE FLL-ORD, ON APPROACH ORD, AFTER PUTTING LANDING GEAR HANDLE DOWN.  RGHT GEAR WARNING LIGHT ILLUMINATED.  USED MANUAL GEAR EXTENSION TO EXTEND LANDING GEAR.  GEAR SHOWED DOWN AND LOCKED.  LANDED ORD WITHOUT INCIDENT.  REPLACED D1-27 SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
